JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GOTTLIEB SUBSETS WITH RESPECT TO A MORPHISM IN THE CATEGORY OF PAIRS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GOTTLIEB SUBSETS WITH RESPECT TO A MORPHISM IN THE CATEGORY OF PAIRS
Kim, Ji-Yean; Lee, Kee-Young;
  PDF(new window)
 Abstract
We introduce the concept of cyclic morphisms with respect to a morphism in the category of pairs as a generalization of the concept of cyclic maps and we use the concept to obtain certain sets of homotopy classes in the category of pairs. For these sets, we get complete or partial answers to the following questions: (1) Is the concept the most general concept in the class of all concepts of generalized Gottlieb subsets introduced by many authors until now? (2) Are they homotopy invariants in the category of pairs? (3) When do they have a group structure?.
 Keywords
category of pairs;cyclic map;cyclic morphism;generalized Gottlieb subset;
 Language
English
 Cited by
 References
1.
D. H. Gottlieb, A certain subgroup of the fundamental group, Amer. J. Math. 87 (1965), 840-856. crossref(new window)

2.
D. H. Gottlieb, Evaluation subgroups of homotopy groups, Amer. J. Math. 91 (1969), 729-756. crossref(new window)

3.
D. H. Gottlieb, Covering transformations and universal fibrations, Illinois J. Math. 13 (1969), 432-437.

4.
P. J. Hilton, Homotopy Theory and Duality, Mimeographed Notes, Cornell Univ. Ithaca, NY, 1959.

5.
G. E. Lang, Evaluation subgroups of factor spaces, Pacific J. Math. 42 (1972), 701-709. crossref(new window)

6.
K. Y. Lee and M. H. Woo, The G-sequence and the ${\omega}-homology$ of a CW-pair, Topology Appl. 52 (1993), no. 3, 221-236. crossref(new window)

7.
K. Y. Lee and M. H. Woo, Cyclic morphisms in the category of pairs and generalized G-sequences, J. Math. Kyoto Univ. 38 (1998), no. 2, 271-285.

8.
K. Y. Lee, M. H. Woo, and X. Zhao, Certain generalizations of G-sequences and their exactness, Bull. Korean Math. Soc. 45 (2008), no. 1, 119-131. crossref(new window)

9.
K. L. Lim, On cyclic maps, J. Austral. Math. Soc. Ser. A 32 (1982), no. 3, 349-357. crossref(new window)

10.
N. Oda, The homotopy set of the axes of pairings, Canad. J. Math. 42 (1990), no. 5, 856-868. crossref(new window)

11.
J. Pan, X. Shen, and M. Woo, The G-sequence of a map and its exactness, J. Korean Math. Soc. 35 (1998), no. 2, 281-294.

12.
J. Siegel, G-spaces, W-spaces and H-spaces, Pacific J. Math. 31 (1969), 209-214. crossref(new window)

13.
K. Varadarajian, Generalised Gottlieb groups, J. Indian Math. Soc. (N.S.) 33 (1969), 141-164.

14.
M. Woo and J. Kim, Certain subgroups of homotopy groups, J. Korean Math. Soc. 21 (1984), no. 2, 109-120.

15.
M. H. Woo and K. Y. Lee, On the relative evaluation subgroups of a CW-pair, J. Korean Math. Soc. 25 (1988), no. 1, 149-160.